# SDR UALA2011052302528

- Difficulty date: May 21, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 57,010 hours, 21,321 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Part number: D5237130100651
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE WILL NOT ROTATE TO CLOSE.  SAMC TEXT:  CONTACT SAMC, DOOR HANDLE CRACKED AT PIVOT AREA.  REPLACE DOOR LOCK HANDLE PER MM.  REMOVED AND INSTALLED NEW HANDLE MECHANISM D5237130100651 PER AMM.  AFT CARGO DOOR HANDLE MECHANISM HAS SET SCREW MISSING (AN565FC1032H8, NUT PCN 750-5493 AND TAB WASHER 756-1119).  INSTALLED A SCREW AND JAMB NUT AS AN INTERIM REPAIR AND ADJUSTED.  PLACED PAC ORDER FOR SET SCREW ON V5608.  40 EA AN565FC1032 IN HB 1 OSTF C4513 MAY 27 11.  2EA PN AN565FC1032H OSTF C 5538 MOVED TO SFRJL.  INSTALLED NEW SET SCREW, WASHER AND NUT.  CHECKED RIG.  OP CHECKS GOOD.
